# SDR CA101122002

- Difficulty date: November 7, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 49,502 hours
- Engine: Pwc PW610FA
- System (JASC): 6110 · Propeller Assembly
- Part: Shaft
- Part number: 310703602
- Condition: Cracked
- Location: Propeller
- Part time: 42,738 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLIGHT WITH AN UNDETECTED FAILURE PILOT NOTICED AN EXTERNAL OIL LEAK FROM THE PROPELLER SHAFT AREA DURING PRE-FLIGHT WALK AROUND.  INSPECTION REVEALED A CRACK ALMOST HALF WAY AROUND THE CIRCUMFERENCE OF THE PROPELLER SHAFT AT APPROXIMATELY 4 TO 4.5 INCHES FROM THE FRONT FLANGE.  THE PROPELLER SHAFT IS TO BE SENT TO P&WC SERVICE INVESTIGATION AS SOON AS POSSIBLE.  MANUFACTURER ENGINEERING IS CONDUCTING A PRELIMINARY VISUAL INSPECTION AT THE SHOP.
